Journal of Mathematics and Statistics

Markov Property of the Solution of the Stochastic Generalized Equations

Khaldi Khaled

DOI : 10.3844/jmssp.2007.80.82

Journal of Mathematics and Statistics

Volume 3, Issue 3

Pages 80-82

Abstract

Some models of probabilities are described by generalized stochastic equations. These models (like that prediction) lead to the resolution of boundary problems for random distributions (generalized equations). We are interested in the equation in Lx = f in S ⊂ IRd where L is a linear operator, f is a random distribution and to the class of boundary conditions on the frontier Γ = ∂S in order to define for the corresponding boundary conditions. The resolutions of boundary problems for random distributions lead to the Markov property for the solution of these equations.

Copyright

© 2007 Khaldi Khaled. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.